# SDR CVGA20191010001

- Difficulty date: October 7, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N86MN
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258330
- Aircraft time: 10,081 hours, 7,146 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nut
- Part number: 25UN363
- Condition: Missing
- Location: Nlg
- Component: Nlg, Raythn
- Component part number: 259UN1407A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, IN VISUAL METEOROLOGICAL CONDITIONS, THE LANDING GEAR WAS RETRACTED PER NORMAL PROCEDURE. AT THIS TIME, THE NOSE GEAR DID NOT INDICATE RETRACTED AND THE AIRCRAFT EXPERIENCED FLUTTER. THE FLIGHT CREW COMPLETED APPLICABLE ABNORMAL/EMERGENCY PROCEDURES. THE FLIGHT CREW ELECTED TO DIVERT TO RSW FOR A LONG, DRY RUNWAY. PRIOR TO LANDING, THE FLIGHT CREW DECLARED AN EMERGENCY WITH AIR TRAFFIC CONTROL AND BURNED DOWN FUEL FOR A FEW HOURS. THE FLIGHT CREW PLANNED A SOFT TOUCHDOWN ON RUNWAY 06; DURING LANDING THE NOSE GEAR COLLAPSED.
